PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 2 | 253-262
Tytuł artykułu

Compactness in approximation spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we give a characterization of the relatively compact subsets of the so-called approximation spaces. We treat some applications: (1) we obtain some convergence results in such spaces, and (2) we establish a condition for relative compactness of a set lying in a Besov space.
Słowa kluczowe
Rocznik
Tom
67
Numer
2
Strony
253-262
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-11-03
Twórcy
  • Universidad de Santiago de Compostela, Facultad de Matematicas, Departamento de Analisis Matematico, Campus Universitario S/N, 15706 Santiago de Compostela, Spain
Bibliografia
  • [1] Z. Ciesielski, Constructive function theory and spline systems, Studia Math. 53 (1975), 277-302.
  • [2] A. Pietsch, Approximation spaces, J. Approx. Theory 32 (1981), 115-134.
  • [3] S. Ropela, Spline bases in Besov spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 319-325.
  • [4] B. Simon, Trace Ideals and Their Applications, London Math. Soc. Lecture Note Ser. 35, Cambridge Univ. Press, Cambridge, 1979.
  • [5] I. Singer, Bases in Banach Spaces I, Springer, Berlin, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i2p253bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.